The Annals of Mathematical Statistics

Infinitely Divisible Renewal Distributions

F. W. Steutel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1109-1113.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697620

Digital Object Identifier
doi:10.1214/aoms/1177697620

Mathematical Reviews number (MathSciNet)
MR243583

Zentralblatt MATH identifier
0181.44103

JSTOR
links.jstor.org

Citation

Steutel, F. W. Infinitely Divisible Renewal Distributions. Ann. Math. Statist. 40 (1969), no. 3, 1109--1113. doi:10.1214/aoms/1177697620. https://projecteuclid.org/euclid.aoms/1177697620


Export citation